# SDR ABXA030442

- Difficulty date: October 31, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- Aircraft time: 40,885 hours, 52,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9911520385
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 218 FLOOR SUPPORT WAS CORRODED ABOVE LONGERON 30.  REPAIRED FRAME AT FS 218, LONGERON 30 IAW DC-9 SRM 53-03.
